A Lyapunov functional for a triangular reaction-diffusion system with nonlinearities of exponential growth

S. Abdelmalek, M. Kirane, A. Youkana

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The aim of this work is to study the global existence of solutions to a triangular system of reaction-diffusion equations, which describes epidemiological or chemical situations. On the basis of the construction of a suitable Lyapunov functional, we show that for any initial data, classical global solutions exist even when the nonlinearities are of exponential growth.

Original languageBritish English
Pages (from-to)80-85
Number of pages6
JournalMathematical Methods in the Applied Sciences
Volume36
Issue number1
DOIs
StatePublished - 15 Jan 2013

Keywords

  • global existence
  • Lyapunov functional
  • reaction-diffusion systems

Fingerprint

Dive into the research topics of 'A Lyapunov functional for a triangular reaction-diffusion system with nonlinearities of exponential growth'. Together they form a unique fingerprint.

Cite this